# SDR SIMA0162

- Difficulty date: January 16, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3352 - EMERGENCY LIGHT STRIP INOPERATIVE AT 3A.  FOUND LIGHT STRIP LOOSE, RESECURED EMERGENCY FLOOR PROXIMITY LIGHT STRIP.  OPS CHECK GOOD.  (M)
